# SDR CALA0500195

- Difficulty date: June 11, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 10,858 hours, 4,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Seats 19 & 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE AT SEATS 19DEF AND 22DEF.  THE BATTERY CHARGER WAS REMOVED AND REPLACED IAW MM 33-51-06.
